Research

Typical distances in ultrasmall random networks


Reference:

Dereich, S., Mönch, C. and Morters, P., 2012. Typical distances in ultrasmall random networks. Advances in Applied Probability, 44 (2), pp. 583-601.

Related documents:

[img]
Preview
PDF (author's accepted version) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (333kB) | Preview

    Official URL:

    http://dx.doi.org/10.1239/aap/1339878725

    Abstract

    We show that in preferential attachment models with power-law exponent τ ∈ (2, 3) the distance between randomly chosen vertices in the giant component is asymptotically equal to (4 + o(1))log log N / (-log(τ - 2)), where N denotes the number of nodes. This is twice the value obtained for the configuration model with the same power-law exponent. The extra factor reveals the different structure of typical shortest paths in preferential attachment graphs.

    Details

    Item Type Articles
    CreatorsDereich, S., Mönch, C. and Morters, P.
    DOI10.1239/aap/1339878725
    DepartmentsFaculty of Science > Mathematical Sciences
    RefereedYes
    StatusPublished
    ID Code32146

    Export

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...